# SDR TSAA0133015

- Difficulty date: February 16, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8610066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED BATTERY FOR THE NR 3 AND NR 4 POSITION FOR THE EMERGENCY FLOOR PROX LIGHT.  OPS CHECK OK.  AIRCRAFT RETURNED SERVICE.  (M)
